# SDR SWAA2016111809846

- Difficulty date: October 26, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 62,495 hours, 36,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 L/E SLAT LOWER SKIN CRACKED AT ACTUATOR CUTOUT.   REPAIRED SKIN IAW EA.
